# SDR SWAA2021092099835

- Difficulty date: July 31, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STAB ; 2021-356551 / [01] EVALUATED ALLOWABLE DAMAGE LIMITS ON INSPAR RIB LOC AT STAB STA 120.30 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STAB AND CRACK IS NOT PERMITTED IAW B-737-700 SRM 55-10-09-1A-1; MUST BE REPAIRED. MEASURES OF CRACK IS 0.404 INCH; TOOL USED:DIGITAL CALIPER; P/N:500-197-30; S/N:A18135101; DUE DATE: 06-AUG-22.;[09] PERFORMED LAYOUT ON REPAIR AREA LOC INSPAR RIB AT STAB STA 120.30 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-4 REPAIR 4; [11] MADE AND DRILLED REPAIR PARTS: -1 T-SECTION; -2 ANGLE AND -3 SHIM (2E/A) IAW B-737-700 SRM 55-10-09-2R-4; [17] INSTALLED PERMANENT REPAIR ON INSPAR RIB LOC. STA 120.30 AT 18 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-4 REPAIR 4; [18] STEP 17 COMPLETED  RII ACCOMPLISHED; [19] PERFORMED PERMANENT REPAIR LOCATED INSPAR RIB AT STAB STA 120.30 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-4 REPAIR 4.; [20] COMPLETED PERMANENT REPAIR LOCATED INSPAR RIB AT STAB STA 120.30 AND 18 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-4 REPAIR 4.RII
